# SDR GLBA20110802F

- Difficulty date: August 1, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N237YV
- Make and model: Beech 1900D
- Aircraft serial: UE231
- Aircraft time: 29,102 hours, 38,894 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Delaminated
- Location: Airstair Doo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE AIR STAIR DOOR PLACARD DELAMINATED. MX REPLACED THE PLACARD.
